# SDR 96ZZZX5234

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9249N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3448048
- System (JASC): 2720 · Rudder Control System
- Part: Tube Assy
- Part number: 9621200
- Condition: Elongated Holes
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TOTAL TIME:  470.2 HOURS, 1995 SENECA IV.  FOUND DURING ANNUAL INSPECTION, RUDDER HAD 3 TO 4 DEGREE MOVEMENT WITHIN THE MOUNT FITTING, PN 96319-802.  FURTHER INSPECTION (RUDDER REMOVED) TORQUE TUBE ASSY HAD WORN, ELONGATED BOLT HOLES (4).  CAUSE - VIBRATION, WINDLOAD, WEAK TUBE CONSTRUCTION.  SUBMITTER RECOMMENDS RE-ISSUE PIPER SB 899, DATED 2-10-89, TO COVER SENECA IV MAKING THIS AREA A 50-HOUR INSPECTION ITEM.
